# SDR QXEA2018042000150

- Difficulty date: April 17, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,982 hours, 40,936 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260006
- Part serial: 244
- Condition: Damaged
- Location: Cockpit
- Part time: 38,917 hours, 40,807 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL250 AN OBJECT IMPACTED THE F/O WINDSHIELD. THE WINDSHIELD CRACKED EVERYWHERE BUT DID NOT BREAK THROUGH. EXECUTED THE CRACKED WINDSHIELD CHECKLIST FROM THE E&A. LANDED WITHOUT FURTHER INCIDENT. REMOVED FROM SERVICE. REMOVED & REPLACED FO'S WINDSHIELD REF AMM TASKS 56-10-01-000-801 & 56-10-01-400-801, C.W MTC 531001E201, NO DEFECTS NOTED. W/S WALKAROUND INSP OF A/C-NO IMPACT AREA NOTED, RETURNED TO SERVICE.
